Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of countably paracompact spaces


Author: Phillip Zenor
Journal: Proc. Amer. Math. Soc. 24 (1970), 258-262
MSC: Primary 54.50
DOI: https://doi.org/10.1090/S0002-9939-1970-0256349-X
MathSciNet review: 0256349
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Fumie Ishikawa, On countably paracompact spaces, Proc. Japan Acad. 31 (1955), 686–687. MR 0074806
  • [2] Phillip Zenor, On countable paracompactness and normality, Prace Mat. 13 (1969), 23–32. MR 0248724
  • [3] W. B. Sconyers, Concerning the Lindelöf property, Notices Amer. Math. Soc. 15 (1968), 342. Abstract #654-19.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50

Retrieve articles in all journals with MSC: 54.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0256349-X
Article copyright: © Copyright 1970 American Mathematical Society